Researchers Information
Photo



Research Activities

Books, Original Papers & Review Papers
Name
TANAKA Hajime
Affiliation
Graduate School of Information Sciences
Department of Computer and Mathematical Sciences
Mathematical Structures
Mathematical Structures II
Title
Associate Professor
Date of Birth
1976.07
Research Fields
  • Algebra
  • General mathematics (includes probability theory/statistical mathematics)
display all
Research Subjects
    display all
    Keywords
    algebraic combinatorics, distance-regular graphs, association schemes
    Academic Society Membership
    • Mathematical Society of Japan
    display all
    Original Papers

    Vertex subsets with minimal width and dual width in Q-polynomial distance-regular graphs.[The Electronic Journal of Combinatorics,18(1),(2011),#P167-]Hajime Tanaka
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000294253700002&DestApp=WOS


    New proofs of the Assmus-Mattson theorem based on the Terwilliger algebra.[European Journal of Combinatorics,30(3),(2009),736-746]Hajime Tanaka
    10.1016/j.ejc.2008.07.018
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000264089700012&DestApp=WOS


    New upper bounds for nonbinary codes based on the Terwilliger algebra and semidefinite programming.[Journal of Combinatorial Theory, Series A,113(8),(2006),1719-1731]Dion Gijswijt, Alexander Schrijver, Hajime Tanaka
    10.1016/j.jcta.2006.03.010
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000242116400012&DestApp=WOS


    Classification of subsets with minimal width and dual width in Grassmann, bilinear forms and dual polar graphs.[Journal of Combinatorial Theory Series A,113(5),(2006),903-910]Hajime Tanaka
    10.1016/j.jcta.2005.08.006
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000238494300012&DestApp=WOS


    The decomposition of the permutation character 1GL(n,q2)GL(2n,q).[Journal of Algebra,265(2),(2003),496-512]Eiichi Bannai, Hajime Tanaka
    10.1016/S0021-8693(03)00271-0
    http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=TohokuUniv&SrcApp=TohokuUniv&DestLinkType=FullRecord&KeyUT=WOS:000184057100006&DestApp=WOS


    display all
    Web Site
    http://www.math.is.tohoku.ac.jp/~htanaka/
    Mail Address
    Mail Address
    Updated on
    2017.11.28
    JapaneseTop
    copyright(c)2005 Tohoku University